# SDR JJBA20240109008

- Difficulty date: December 13, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,381 hours, 27,481 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, FRAME 24, LH SHEAR CLIP FOUND CRACKED BTW STR 15L-16L. SHEAR CLIP REMOVED AND REPLACED ON CF2, BTW STR 15L-16L
